# SDR UPS02438088

- Difficulty date: April 22, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 63,514 hours, 15,263 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Part number: 65B931298
- Condition: Cracked
- Location: #3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C #3 PYLON REAR ENGINE MOUNT B/H FOUND CRACKED AT AFT WEB FROM EDGE TO 3RD FASTENER HOLE. REFER ATTACH SKETCH FOR DETAILS.     B/HEAD WEB CRACKED AREA REPAIRED AS PER RS 54-53-34781 AND UPS EO B747-5410-16695-A.
